Open Access
Translator Disclaimer
January 2015 The homotopy types of $\mathit{SU}(5)$-gauge groups
Stephen Theriault
Osaka J. Math. 52(1): 15-31 (January 2015).

Abstract

Let $\mathcal{G}_{k}$ be the gauge group of the principal $\mathit{SU}(5)$-bundle over $S^{4}$ with second Chern class $k$. We show that there is a $p$-local homotopy equivalence $\mathcal{G}_{k} \simeq \mathcal{G}_{k'}$ for any prime $p$ if and only if $(120,k) = (120,k')$.

Citation

Download Citation

Stephen Theriault. "The homotopy types of $\mathit{SU}(5)$-gauge groups." Osaka J. Math. 52 (1) 15 - 31, January 2015.

Information

Published: January 2015
First available in Project Euclid: 24 March 2015

zbMATH: 1315.55005
MathSciNet: MR3326599

Subjects:
Primary: 55P15
Secondary: 54C35‎

Rights: Copyright © 2015 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.52 • No. 1 • January 2015
Back to Top